University of Oulu

Dufloux, L. Isr. J. Math. (2018) 223: 399.

Projections of Patterson-Sullivan measures and the dichotomy of Mohammadi-Oh

Saved in:
Author: Dufloux, Laurent1
Organizations: 1Department of Mathematical Sciences, University of Oulu FI-90014, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.2 MB)
Persistent link:
Language: English
Published: Springer Nature, 2018
Publish Date: 2018-11-30


Let Γ be some discrete subgroup of SO°(n + 1, R) with finite Bowen-Margulis-Sullivan measure. We study the dynamics of the Bowen-Margulis-Sullivan measure with respect to closed connected subspaces of the N component in some Iwasawa decomposition SO°(n+1, R) = KAN. We also study the dimension of projected Patterson-Sullivan measures along some fixed direction.

see all

Series: Israel journal of mathematics
ISSN: 0021-2172
ISSN-E: 1565-8511
ISSN-L: 0021-2172
Volume: 223
Issue: 1
Pages: 399 - 421
DOI: 10.1007/s11856-017-1622-8
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Funding: Centre of Excellence in Analysis and Dynamics Research funded by the Academy of Finland.
Copyright information: © Hebrew University of Jerusalem 2018. This is a post-peer-review, pre-copyedit version of an article published in Israel Journal of Mathematics. The final authenticated version is available online at: